# SDR SWIA201333146

- Difficulty date: April 2, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 36,617 hours, 32,987 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE SHOWING NOSE GEAR HASH MARKS.  (FLT 6367)  REPLACED NR 1 DOWNLOCK PROX SENSOR NLG HARNESS IAW AMM.  GEAR SWINGS NORMALLY.
